Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 561, NWS Jackson, MS

July 12, 2011Morehouse Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Jul 12, 2011, 5:38 PM CDT for Morehouse Parish, Louisiana. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2011, 5:38 PM CDT (22:38 UTC)
Expired
Jul 12, 2011, 6:01 PM CDT
In force
23 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Morehouse Parish, LA

The radar

The Shreveport radar (KSHV), 177 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 5:50 PM CDTTSTM WND DMGBastrop, LATWO TREES AND AND SOME POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 10.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 899 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
899 J/kg
Mixed-layer CIN
-129 J/kg
Mixed-layer LCL
1285 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

672 
WUUS54 KJAN 122238
SVRJAN
LAC067-122330-
/O.NEW.KJAN.SV.W.0561.110712T2238Z-110712T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
538 PM CDT TUE JUL 12 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN MOREHOUSE PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF BASTROP...

* UNTIL 630 PM CDT

* AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR BASTROP. THIS STORM WAS
  NEARLY STATIONARY.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED PARISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3297 9203 3286 9175 3269 9181 3273 9206
      3274 9206 3276 9207 3280 9206 3282 9207
      3285 9208
TIME...MOT...LOC 2238Z 108DEG 2KT 3281 9191

$$

BK
1 follow-up statement
235 
WWUS54 KJAN 122301
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CDT TUE JUL 12 2011

LAC067-122312-
/O.CAN.KJAN.SV.W.0561.000000T0000Z-110712T2330Z/
MOREHOUSE LA-
601 PM CDT TUE JUL 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN MOREHOUSE PARISH IS
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.

LAT...LON 3297 9203 3286 9175 3269 9181 3273 9206
      3274 9206 3276 9207 3280 9206 3282 9207
      3285 9208
TIME...MOT...LOC 2302Z 108DEG 2KT 3281 9193

$$

BK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:07 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jul 12, 3:07 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
307 PM CDT TUE JUL 12 2011

.DISCUSSION...AFTERNOON CONVECTION HAS GOTTEN A SLIGHTLY EARLIER
START THAN WHAT WE HAVE SEEN PREV...ALSO THE CELLS HAVE EXHIBITED
MORE INTENSITY EARLIER AS WELL. THIS MAKES SENSE AS THE ENVIRONMENT
IS VERY UNSTABLE WITH SBCAPE ~4000 J/KG. LAPSE RATES ARE A BIT TAME
AND THAT WILL LIKELY KEEP THINGS FROM GETTING TOO MUCH OUT OF HAND.
HOWEVER...DCAPE IS RATHER HIGH WITH 1000-1200 J/KG AND CONVECTION
OCCURRING WITH SFC TEMPS 98-100 DEGREES. THE RESULTING LOW LEVEL
LAPSE RATES ARE APPROACHING 9 C/KM AND ALL THIS SUPPORTS STORMS WITH
RATHER GUSTY WINDS IN THE 50-65 MPH RANGE. EXPECT SEVERAL STRONG
STORMS TODAY WITH A HANDFUL OF BRIEFLY SVR STORMS CONTAINING DMG
WIND GUSTS...FREQUENT LIGHTNING AND HEAVY DOWNPOURS THAT COULD TOTAL
A QUICK 1-2 INCHES.

FOR THIS EVENING...LOOK FOR THE CONVECTION TO WANE BETWEEN 7-9 PM.
FOR NOW...WILL FOLLOW THE GFS GUID POPS WHICH INDICATE ROUGHLY 20%
AREA WIDE. OVERNIGHT LOWS LOOK TO FOLLOW PERSISTENCE AND FALL INTO
THE MID 70S. GUID SEEMS TO HANDLE THIS WELL AND WILL FOLLOW.

FOR WED...BEFORE CONVECTION DEVELOPS...HEAT/HUMIDITY WILL BE THE
INITIAL FOCUS. BASED OFF THE ORIENTATION OF THE BOUNDARY LAYER FLOW
AND VALUES OF THE LOW LEVEL TEMPS...SEE NO REASON WHY THE N HALF OF
THE CWA WILL NOT HIT THE 98-100 DEGREE MARK AGAIN. LOW LEVEL
MOISTURE WILL AGAIN BE VERY HIGH AND THE RESULTING HEAT INDEX (HI)
WILL LIKELY PEAK AROUND 110 DEGREES. AS A RESULT...HAVE EXTENDED THE
HEAT ADV FOR THE N HALF OF THE AREA INTO WED. THE SOUTHERN AREAS ARE
MORE OF A CHALLENGE. THIS AREA IS EXPECTED TO GET MORE WORKED OVER
THIS AFTERNOON WITH STORMS AND ONCE AGAIN HAVE BETTER PRECIP
POTENTIAL ON WED. THIS SHOULD KEEP READINGS FROM GETTING TOO
HOT...BUT AS HAS BEEN THE CASE TODAY...IT HAS HEATED UP SO
QUICKLY...AND WHEN COMBINED WITH THE RH...HI'S GET ABV 105 FAIRLY
EARLY. THE PLAN IS TO LEAVE THE S HALF OUT OF THE HEAT ADV AS ANY
AREA THAT HITS CRITERIA MAY ONLY DO SO FOR A SHORT PERIOD.

AS FOR PRECIP POTENTIAL ACROSS THE AREA WED...THE UPPER RIDGE BREAKS
DOWN FURTHER AND THE AREA WILL HAVE 30DM LOWER MID LEVEL HGHTS.
ADDITIONALLY...MODELS INDICATE A GENERAL MID LEVEL SHEAR AXIS LEFT
OVER THAT WILL LIKELY CONTAIN SEVERAL WEAK DISTURBANCES. COMBINE
THIS WITH 2.2 IN PWATS AND PRECIP CHANCES LOOK TO BE BETTER THAN
WHAT WE HAVE TODAY. SIMILAR STUFF EXISTS ON THU AS FAVORABLE UPPER
SUPPORT WILL EXIST...ALONG WITH DEEP MOISTURE TO KEEP THE ABV AVG
PRECIP POTENTIAL GOING. ACTUALLY...THE EURO SUGGESTS THU WILL BE THE
BEST DAY FOR OVERALL COVERAGE OF STORMS. AS FAR AS POPS ARE
CONCERNED...THE GFS HAS CONTINUED ITS STRANGE WORKINGS AND HITTING
THE POPS HARDEST DURING THE OVERNIGHT PERIODS. I DON'T BUY THIS AND
WILL CONTINUE TO RAISE POPS FOR THE DAY PERIOD (AFTERNOON) AND LOWER
THE OVERNIGHT PERIODS.

THERE WILL BE A RISK FOR STRONG/SVR STORMS WED/THU AS THERE SHOULD
CONTINUE TO BE A DECENT CHANCE EACH DAY AS SFC TEMP/DEWPTS COMBOS
WILL LIKELY SUPPORT 3500-4000 J/KG OF SBCAPE. OVERALL LAPSE RATES
WILL NOT BE REAL IMPRESSIVE...BUT SOME OF THE GUID IS INDICATING
THAT THE N HALF WILL HAVE THE POTENTIAL FOR SOME STEEPER LAPSE RATES
WED AFTERNOON. AT THIS TIME...THAT AREA LOOKS TO HAVE THE BEST RISK
FOR STRONG/SVR STORMS TOMORROW AFTN. DMG WINDS WILL THE MAIN RISK
ALONG WITH FREQUENT LIGHTING AND BRIEF HEAVY PRECIP. WE WILL HAVE TO
WATCH THE SLOW MOVING STORMS FOR LOCALLY HEAVY PRECIP...A QUICK 1-3
INCHES COULD OCCUR. /CME/

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL FOR MUCH OF THE DAY HOWEVER
BRIEF MVFR AND IFR VIS RESTRICTIONS COULD CERTAINLY BE POSSIBLE AS
WE PROGRESS THROUGH THE AFTERNOON WITH THE ONGOING SHOWERS AND
THUNDERSTORM ACTIVITY. IT WILL BE POSSIBLE FOR VIS TO BE REDUCED
DOWN TO 1SM AT TIMES IN HEAVIEST DOWNPOURS BUT ACTUAL CIGS SHOULD
REMAIN ABOVE 3 KFT. STORMS WILL BE CAPABLE OF STRONG WINDS OF
40-65 MPH AND SOME SMALL HAIL. STORM TOPS COULD REACH UPWARDS OF 35
TO 45 KFT. SHOWERS AND STORMS WILL DISSIPATE THIS EVENING AS VFR
CONDITIONS WILL PREVAIL ONCE AGAIN BEFORE SOME PATCHY GROUND FOG
REDUCES VIS DOWN TO 4-5 SM IN AREAS THAT RECEIVE RAIN TODAY. /ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       75  97  75  96 /  17  52  21  59
MERIDIAN      74  96  73  96 /  19  47  21  61
VICKSBURG     74  98  73  96 /  15  52  23  54
HATTIESBURG   75  97  76  97 /  23  58  24  62
NATCHEZ       74  93  74  94 /  22  58  23  57
GREENVILLE    77  99  76  97 /  17  39  23  44
GREENWOOD     75  98  74  95 /  18  41  23  49

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR MSZ018-019-025>028-
     034>047.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR
     MSZ029>033.

     HEAT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT WEDNESDAY FOR
     MSZ029>033.

     HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ048>066-072>074.

LA...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR LAZ007>009-015-016-
     023-025.

     HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LAZ024-026.

AR...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR ARZ074-075.

&&

CME/JA
Hazardous weather outlook, Jul 12, 5:05 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
505 PM CDT TUE JUL 12 2011

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>047-131830-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-TENSAS-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-
CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-
SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-
505 PM CDT TUE JUL 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL MISSISSIPPI...
PORTIONS OF NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

DANGEROUS HEAT INDEX VALUES OF 105 TO 110 WILL OCCUR ACROSS MUCH OF
THE REGION THIS AFTERNOON WITH SOME AREAS ACROSS THE GOLDEN TRIANGLE
REGION REACHING UP TO 115 DEGREES DURING PEAK HEATING THIS AFTERNOON.
THIS WILL RESULT IN HIGH HEAT STRESS IF OUTDOORS FOR EVEN SHORT
DURATIONS. CONDITIONS WILL BE SLIGHTLY COOLER TOMORROW BUT STILL HOT
AS A HEAT ADVISORY WILL CONTINUE AT LEAST THROUGH WEDNESDAY EVENING.

IN ADDITION TO THE HEAT...STRONG TO SEVERE PULSE THUNDERSTORMS
CAPABLE OF DAMAGING WINDS OF 40 TO 65 MPH...FREQUENT LIGHTNING...AND
HEAVY DOWNPOURS WILL BE POSSIBLE THIS AFTERNOON AND AGAIN ON
WEDNESDAY. THE STRONGEST STORMS WILL EXIST BETWEEN 3-9PM TODAY AND
WEDNESDAY. STORMS WILL DIMINISH IN COVERAGE AND INTENSITY TOWARDS
THE LATER EVENING HOURS EACH DAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

HOT AND HUMID CONDITIONS WILL CONTINUE THURSDAY WHEN HEAT INDICES
PEAK BETWEEN 100 AND 105 DEGREES.

ADDITIONALLY...A FEW STRONG TO SEVERE STORMS LOOK TO BE POSSIBLE
EACH AFTERNOON THROUGH FRIDAY. THE STRONGEST STORMS COULD PRODUCE
GUSTY WINDS OF 50 AND 65 MPH...ALONG WITH FREQUENT LIGHTNING AND
BRIEF HEAVY DOWNPOURS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

LAZ024-026-MSZ048>066-072>074-131830-
CATAHOULA-CONCORDIA-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
505 PM CDT TUE JUL 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL/SOUTHERN MISSISSIPPI
AND PORTIONS OF NORTHEAST LOUISIANA.

.DAY ONE...TONIGHT AND WEDNESDAY

HOT AFTERNOON TEMPERATURES IN THE UPPER 90S TO NEAR 100 DEGREES WILL
COMBINE WITH HIGH HUMIDITY TO RESULT IN HEAT INDICES BETWEEN 105 AND
110 DEGREES TODAY. OVERNIGHT LOWS TONIGHT WILL REMAIN ABOVE
75 DEGREES AT MANY LOCATIONS OFFERING LITTLE RELIEF FROM THE DAYTIME
HEAT. PRECAUTIONS SHOULD BE TAKEN TO MINIMIZE EXPOSURE TO THE HEAT
DURING THIS TIME. A HEAT ADVISORY IS IN EFFECT FOR THE OUTLOOK AREA
THROUGH THIS EVENING AS SLIGHTLY COOLER CONDITIONS WILL EXIST
WEDNESDAY.

ADDITIONALLY...A FEW STRONG AND SEVERE STORMS CAN BE EXPECTED THIS
AFTERNOON UNTIL 8 PM AND AGAIN ON WEDNESDAY. THE STRONGEST STORMS
COULD PRODUCE GUSTY WINDS OF 50 AND 65 MPH...ALONG WITH FREQUENT
LIGHTNING AND BRIEF HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

HOT AND HUMID CONDITIONS WILL CONTINUE THURSDAY WHEN HEAT INDICES
PEAK BETWEEN 100 AND 105 DEGREES.

ADDITIONALLY...A FEW STRONG STORMS LOOK TO BE POSSIBLE EACH
AFTERNOON THROUGH FRIDAY WITH SOME POTENTIALLY BEING SEVERE. THE
STRONGEST STORMS COULD PRODUCE GUSTY WINDS OF 50 AND 60 MPH...ALONG
WITH FREQUENT LIGHTNING AND BRIEF HEAVY DOWNPOURS.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN/03

In the hours before

Special weather statement, Jul 12, 5:00 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
500 PM CDT TUE JUL 12 2011

LAZ007-122230-
MOREHOUSE LA-
500 PM CDT TUE JUL 12 2011

...STRONG THUNDERSTORM DEVELOPING OVER NORTHWESTERN MOREHOUSE
PARISH...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER BEEKMAN AT 501 PM CDT...MOVING SOUTHWEST AT 10 MPH.

PEOPLE IN CENTRAL MOREHOUSE PARISH SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3279 9181 3284 9203 3300 9198 3299 9175
TIME...MOT...LOC 2201Z 034DEG 7KT 3294 9192

DL
Special weather statement, Jul 12, 5:01 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
501 PM CDT TUE JUL 12 2011

LAZ007-008-015-122230-
RICHLAND LA-MOREHOUSE LA-WEST CARROLL LA-
501 PM CDT TUE JUL 12 2011

...STRONG THUNDERSTORM DEVELOPING OVER SOUTHWESTERN WEST CARROLL
PARISH...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES SOUTHWEST OF GOODWILL AT 502 PM CDT...MOVING
SOUTHWEST AT 5 MPH.

PEOPLE IN SOUTHWESTERN WEST CARROLL...EAST CENTRAL MOREHOUSE AND
EXTREME NORTHEASTERN RICHLAND PARISHES SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3259 9155 3262 9172 3283 9166 3275 9147
TIME...MOT...LOC 2202Z 039DEG 6KT 3271 9161

DL
Special weather statement, Jul 12, 5:08 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
508 PM CDT TUE JUL 12 2011

LAZ016-122240-
MADISON LA-
508 PM CDT TUE JUL 12 2011

...STRONG THUNDERSTORM OVER TALLULAH...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER TALLULAH AT 508 PM CDT...MOVING EAST AT 5 MPH.

PEOPLE IN CENTRAL MADISON PARISH SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3250 9114 3232 9110 3231 9131 3250 9128
TIME...MOT...LOC 2208Z 274DEG 2KT 3241 9118

DL
Local storm report, Jul 12, 5:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
520 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     2 W MOSELLE             31.50N 89.31W
07/12/2011                   JONES              MS   LAW ENFORCEMENT

            A COUPLE TREES DOWN OFF SANFORD RD.

&&

CME
Special weather statement, Jul 12, 5:31 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
531 PM CDT TUE JUL 12 2011

LAZ007-008-015-122300-
RICHLAND LA-MOREHOUSE LA-WEST CARROLL LA-
531 PM CDT TUE JUL 12 2011

...STRONG THUNDERSTORMS CONTINUE ACROSS NORTHEASTERN LOUISIANA...

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER BASTROP AT 531 PM CDT. THE STORM
WAS NEARLY STATIONARY. ANOTHER STORM WAS LOCATED OVER SOUTHERN WEST
CARROLL PARISH...AND WAS ALSO NEARLY STATIONARY.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN SOUTHWESTERN WEST CARROLL...MOREHOUSE AND NORTHERN RICHLAND
PARISHES SHOULD MONITOR THESE STORMS CLOSELY.

LAT...LON 3291 9191 3269 9140 3258 9145 3249 9154
      3233 9176 3259 9194 3265 9192 3268 9197
      3270 9198 3270 9202 3277 9207 3278 9206
      3281 9207
TIME...MOT...LOC 2231Z 314DEG 2KT 3279 9190

DL
Local storm report, Jul 12, 5:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
535 PM CDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLASH FLOOD      5 SW BROOKLYN           31.00N 89.25W
07/12/2011                   FORREST            MS   EMERGENCY MNGR

            FLOODING ON GATOR REID ROAD, JOHN MORRIS ROAD, ENTREKIN
            ROAD, FAIRLY ROAD, CARNES ROAD AND SOUTH CARNES ROAD.

&&

WEBER

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 5:00 PM CDTSpecial Weather StatementJANMorehouse30 min
Jul 12, 5:01 PM CDTSpecial Weather StatementJANWest Carroll29 min
Jul 12, 5:08 PM CDTSpecial Weather StatementJANMadison32 min
Jul 12, 5:31 PM CDTSpecial Weather StatementJANMorehouse, Richland29 min
Jul 12, 5:58 PM CDTSpecial Weather StatementJANRichland32 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.